# SDR IPXA09557793

- Difficulty date: October 2, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 17,659 hours, 11,536 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103069
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT ON FUSELAGE FRAME STA 1500 ALONG STR 25R BULK CARGO COMPT AREA.  DENT AT FRAME STA 1500 FOUND TO BE OUT OF LIMITS PER SRM 53-00-07 1A1 FIG 101.  TRIMMED OUT DAMAGE PER SRM 53-00-07-2R5.  HFEC AT CUTOUT + HOLES PER NDT51-00-01/16 PT6.  FAB REPAIR PARTS ON MAE TR NR T9/806395, T9/806788.  ACC REPAIR PER SRM 53-00-07-2R5 FIG 201 DET III EA 757-5362-27-A1915 AND UPS EO B757-5310-35327-A.
